We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Rational points on cubic hypersurfaces over F(q,t).

Browning, T.D. and Vishe, P. (2015) 'Rational points on cubic hypersurfaces over F(q,t).', Geometric and functional analysis., 25 (3). pp. 671-732.


The Hasse principle and weak approximation is established for non-singular cubic hypersurfaces X over the function field Fq(t)Fq(t), provided that char (Fq)>3(Fq)>3 and X has dimension at least 6.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:The final publication is available at Springer via
Date accepted:30 March 2015
Date deposited:29 March 2016
Date of first online publication:11 June 2015
Date first made open access:11 June 2016

Save or Share this output

Look up in GoogleScholar